| Catalog Number |
151820408 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Muscular Rigidity (1968); Pain (1994); Osteolysis (2377)
| Date of Event |
03/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Clinical adverse event received for revision due to pain and stiffness.Event is serious and is considered severe.Event is possibly related to both device and procedure.Date of implant: (b)(6) 2021, date of revision: (b)(6) 2023, date of event: (b)(6) 2021, (left knee).Treatment: revision; insert was revised.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot :the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: b5, d10 (concomitant), h6 health effect - clinical code.
Event or Problem Description
On (b)(6) 2023 the patient had a revision of left total knee preplacement, open lysis of adhesions, to address ankylosis, arthrofibrosis, stiffness, and pain of the left knee.The indications for surgery included a failed previous manipulation under anesthesia and medications and injections.During this current procedure the poly was revised and scar tissue was removed.